# SDR SWIA201024870

- Difficulty date: August 8, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 20,871 hours, 17,906 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED TO FS 559.0 PRESSURE BULKHEAD AT RT SIDE AS NOTED.  (C-CHECK)  REPAIRED PER REO.
